12984About Drugs and Delusional Advise/T and A
- Jun 21, 2004
Well, Bob. We seem to be drawing in different directions of the rope
with poor Anna stuck in the middle. Sorry, Anna!
I think Bob is right. He has contrasted my optimistic view of the matter with the opposite.
Bob has, in my opinion described a worst scenario picture.
I agree with Bob that it is important that the drug be terminated slowly
and maybe even with professional help, as I wrote in my first mail to Anna.
This, second mail underneath, was adressing another aspect of the process,
intending to moderate Anna´s concern,
that "15 years of this toxin is possibly irreversible"
With convictions like this, the endeavor to get rid of the drug has a poor start.
The possibility to get off it is definitely there.
And, as Bob says, it may be painful for weeks or even month.
But this has realistically to be seen in relation to maybe another 15 years on the drug.
Concerning "being supremely happy in thought"
It is certainly beneficial. I totally agree.
But how to get there?
You can try to force yourself to think only positive thoughts.
But you will never succeed, only be more miserable.
The happy thoughts come by themselves, once you make room for them,
by not identifying with all the negative rubbish that is causing your misery
by constantly occupying your attention.
Of cause, once you get there, you are to be congratulated.
For the last part I need to define my words:
When I say problems, I am talking about the way the mind
interprets the circumstances of our lives.
With this definition there are no problems in the physical world.
There can be - even severe - life situations to deal with.
But these are not problems, they are challenges.
So Anna is facing the challenge of getting off her drugs.
This can be difficult, I agree.
It can be exactly as difficult as Bob describes it - in a few cases.
It can even prove impossible.
But if you can reduce the problems to a minimum.
That is, reduce/remove your negative expectations and uninvestigated false ideas.
Then only the naked challenge is left.
And that may prove surprisingly smaller than it initially looked,
with all the mind created problems entangling it.
In many cases it may not even be there ;-)
Peace and blessings to you too, Bob.
And to you, Anna!
Date: Sun, 20 Jun 2004 23:29:22 -0000
Subject: Re: About Drugs and Delusional Advise/T and A
--- In firstname.lastname@example.org, "tom flou"
> > Date: Sat, 19 Jun 2004 15:47:26 -0700 (PDT)Anna Cardinal <kalinitkadrimos@y...>
> > From:
> >Subject: Re: About Drugs and Meditation
>Thank you for great information.
> > Tom,
> > This is what concerns me, Ibelieve 15 years of this toxin is
>This is a very natural worry that you can notice when it enters your
> The thought itself is not unreasonable, but you needto investigate
> its plausibility.problem, then you are hooked on it,
> Promoting it into a belief is a
> - until you don't believe itanymore.
> (The little man I talked about, keeps sending upp all thethoughts
> you need to support your current belief-system;-)
> I, for one, do not believe it is a fact.Well, one can believe that there is no moon in the sky, no other
living people, horses that talk, and other similar things, but it is a
FACT that there is a brutal physical, emotional, and mental result if
you are not weaned off of a benzodiazepine medication medically
appropriately. You will have "REAL" problems that may take weeks or
even months to come on, but when they do, and they will, whether you
"believe" it or not, ... you'll then understand why many doctors Anna
has seen refuse to even get involved with the process. But, there are
physicians who can help getting off of these meds. It's a matter of
> I have a friend who for many years has taken Clonazepam forepilepsy.
> If he forgets to take it, he is at risk of getting anepileptic
> but he does not miss the drug in any other way -rather, he feels
less tired without it.
> But when you discontinue thedrug, your underlying anxiety emerges
> This can be mistakenfor withdrawal symptoms.
No - you WILL experience withdrawal symptoms. And they are heavy-duty
and can be life threatening.
> In fact this is what you choose to believe,your self-proclaimed belief-system ;-)
> according to
No, all of medical knowledge will point to this as reality - not a
"belief system". Thinking they are just a choice that can be ignored
is a potentially dangerous "self-proclaimed belief-system".
>surpremely happy in thought",
> >I am working very hard at "being
>nothing but draining your energy, Anna.
> All this hard work does
> It cannot be'done'.
Well, there are dozens of studies that demonstrate that "being
surpremely happy in thought" is very much more beneficial to healing,
organ-system function, mood, and so on, than is just letting your
thoughts run wild and/or stay in negativity.
> The happiest you can get, is when you let go of all thoughts:-)
> Start with investigating the truth-value of all emerging thoughts.if you can be really certain, they
> Write them down as they appear.
> Then, ask yourself, one by one,
> If not, discard them.(Once you realize they are lies, you don´t
want them anyway)
> It takessome doing and repetition. Don't blame yourself, if they
> This part is beyond your control.just tell the negative stuff that starts swirling around in
> >and to
our minds, to go away.
> >It has no true power over us. We are protected all thetime, even
> >and even when we do not conscioslyasks.
> Yes! In reality there are no
That's quite a judgement call, and I think that this statement itself
is leaning towards magical thinking, and being in denial, and a whole
bunch of other "problems".
> Problems are caused by themind,
and the body, and other people, and stress, and other things that on
our dualistic reality extistence level are "real".
> suggesting uninvestigated, unverified hypothesis, we choseto
Like much of what you have shared here. I'm sure you have good
intentions, but medically I think you mistaken, and it would be a
disaster to follow the path you are pointing to.
> >Peace and Agape,
> TomPeace and blessings,
- << Previous post in topic